Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lump in stomach, large, painful, weight loss, dizzy, lightheaded, thirsty, periods late

i have a long and skinny lump in my stomach on the upper left hand side it is getting larger and more painful what could this be? also unexplained weight loss i was already small now i am scared. i have always had a great appetite until now and always feel full after only a few bites. i keep getting dizzy and lightheaded and extremely thirsty. i am not sure if all of these things matter or are even related. also i am 2 weeks late on my period and cant be pregnant? Any Ideas?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
You haven't specified the exact duration of the lump. Anyway. Please don't take these symptoms lightly. You should get physically examined by your doctor at the earliest. You may possibly need investigation such as ultrasound scan of abdomen, endoscopy etc; your doctor will be able to decide on that after making a clinical diagnosis.
Thanks, and wish you all the best.
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor